Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 174, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2012, 8:22 PM CDT for 4 counties in Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 8:22 PM CDT (01:22 UTC)
- Expired
- Apr 3, 2012, 9:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 67 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 368 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
163
WUUS54 KJAN 040122
SVRJAN
MSC065-077-085-127-040215-
/O.NEW.KJAN.SV.W.0174.120404T0122Z-120404T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
822 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
NORTHERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
NORTHERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 915 PM CDT
* AT 822 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SONTAG MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHIVERS BY 850 PM CDT...
HEBRON AND SHIVERS BY 855 PM CDT...
PRENTISS BY 905 PM CDT...
CLEM BY 915 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI.
&&
LAT...LON 3149 9026 3168 9033 3175 9013 3177 9013
3177 9011 3179 9011 3194 8981 3170 8975
3161 8975 3160 8973 3158 8971
TIME...MOT...LOC 0122Z 261DEG 19KT 3166 9015
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:01 PM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Apr 3, 4:01 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 401 PM CDT TUE APR 3 2012 .DISCUSSION...LATE THIS AFTERNOON THROUGH WEDNESDAY NIGHT...SUFFICIENT INSTABILITY DUE TO DAYTIME HEATING AND THE PRESENCE OF A COUPLE OF BOUNDARIES/SHEAR AXIS OVER THE CWA HAS RESULTED IN ONGOING CONVECTION ACROSS LOCATIONS MAINLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR THIS AFTERNOON. CONVECTION THAT WAS ALIGNED NORTH TO SOUTH OVER AREAS EAST OF THE INTERSTATE 55 CORRIDOR IS MOVING EAST AND HAS BEEN DISSIPATING...BUT CONVECTION THAT'S MOVING THROUGH THE DELTA REGION IS PROPAGATING SOUTHEAST AS THE RESULT OF A SOUTHEAST SINKING BOUNDARY. THIS ACTIVITY HAD BECOME A BIT MORE ORGANIZED...BUT IS LOOKING MORE DISORGANIZED THE LAST HOUR. MANY HIGH-RES MODELS HAVE BEEN SHOWING A COMPLEX OF STORMS DIVING OFF TO THE SOUTHEAST ACROSS THE FORECAST AREA LATE THIS AFTERNOON INTO TONIGHT. AS I ELUDE TO ABOVE...THIS MORE SOUTHEASTWARD PROPAGATION OF ACTIVITY OVER THE DELTA ALONG THIS SOUTHEAST SINKING BOUNDARY LOOKS TO BE WHAT THESE HIGH-RES MODELS HAVE BEEN HINTING AT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR A GOOD PORTION OF THE FORECAST AREA UNTIL 10PM AS THE POTENTIAL FOR STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL WILL CONTINUE LATE THIS AFTERNOON INTO TONIGHT EXISTS WITH THESE STORMS. WITH THE LOSS OF DAYTIME HEATING AFTER SUNSET...ACTIVITY SHOULD BEGIN TO GRADUALLY WEAKEN IN INTENSITY AS THIS ACTIVITY CONTINUES TO PROCEED SOUTHEAST TONIGHT. A GOOD BIT OF UNCERTAINTY REMAINS AS TO HOW THINGS WILL PAN OUT EXACTLY WEDNESDAY INTO WEDNESDAY NIGHT AS A WIDE ARRAY OF DIFFERENCES STILL EXIST WITHIN BOTH THE HIGH-RES AND GLOBAL MODEL SOLUTIONS. A LULL IN ACTIVITY IS FORECAST THROUGH THE OVERNIGHT HOURS INTO WEDNESDAY MORNING. HOWEVER...AS A COLD FRONT APPROACHES FROM THE WEST CONVECTION IS EXPECTED TO RE-FIRE ACROSS THE FORECAST AREA FROM WEST TO EAST THROUGH THE COURSE OF THE DAY AND INTO LATE WEDNESDAY NIGHT. DESPITE ACTIVITY FROM THE PAST COUPLE OF DAYS...INSTABILITY WILL REMAIN...AND EVEN RECOVER A BIT...IN ABUNDANCE IN THIS WARM AND MOISTURE AIRMASS CURRENTLY OVER THE REGION. THIS COUPLED WITH GOOD FORCING FROM THE ADVANCING COLD FRONT AND UPPER TROUGH PUSHING THROUGH THE REGION...ADEQUATE WIND SHEAR...AND STEEP MID-LEVEL LAPSE RATES WILL SET THE STAGE FOR STRONG TO SEVERE STORMS TO EXIST ONCE AGAIN ACROSS THE FORECAST AREA WEDNESDAY INTO WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS WITH CONVECTION THAT DEVELOPS DURING THIS TIME...WITH A FEW TORNADOES ALSO POSSIBLE. /19/ THURSDAY THROUGH NEXT MONDAY...STRONG TO SEVERE THUNDERSTORMS COULD STILL BE POSSIBLE FOR AREAS GENERALLY ALONG AND EAST OF THE I-55 CORRIDOR FOR THURSDAY MORNING AS THE CLOSED UPPER LOW BEGINS TO OPEN UP AND MOVE ACROSS THE ARKLAMISS. SHOWERS/THUNDERSTORM ACTIVITY COULD STILL BE RATHER VIGOROUS DURING THE EARLY MORNING OVER SOUTHEAST PORTIONS OF THE FORECAST AREA AS THE MOISTURE AXIS HANGS UP. THUNDERSTORMS WILL REDEVELOP/INTENSIFY DURING THE MORNING AND EARLY AFTERNOON WITH DAYTIME HEATING (MIXED LAYER CAPE ~1500 J/KG) AND FORCING ASSOCIATED WITH A FEW VORTICITY LOBES ASSOCIATED WITH THE UPPER LOW. GLOBAL MODEL SOLUTIONS SUGGEST THAT LOW-MID LEVEL FLOW WILL BE LARGELY VEERED AND SUPPORTIVE OF PROGRESSIVE ORGANIZED/BROKEN TSTM LINE SEGMENTS AND DISCRETE CELLS CAPABLE OF PRODUCING HAIL AND STRONG WIND GUSTS --- INCREASING LCL HEIGHTS IN THE WELL-MIXED AIR MASS AND VEERED PROFILES SHOULD LIMIT TORNADO POTENTIAL. THURSDAY NIGHT THROUGH NEXT MONDAY...GLOBAL MODELS ARE IN EXCELLENT AGREEMENT THAT THE MID LEVEL RIDGE WILL REBUILD OVER THE ARKLAMISS BRINGING A RETURN TO DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES AS WE GO INTO THE WEEKEND. MODELS DIVERGE THEREAFTER WITH THE GFS/GEFS A BIT MORE AGGRESSIVE BRINGING THE NEXT BOUNDARY INTO THE FORECAST AREA. HAVE SLOWED DOWN INTRODUCTION OF RAIN CHANCES UNTIL SUNDAY GIVEN THE EXPECTED PRESENCE OF THE RIDGE WHICH WILL LIKELY SLOW THE FRONTAL PROGRESSION. THERE MAY BE A CHANGE IN THE PATTERN NEXT WEEK WITH MODELS SHOWING SIGNALS FOR RETROGRESSION OF THE MEAN RIDGE POSITION AND DEVELOPMENT OF A STRONG EASTERN CONUS TROUGH. THIS WOULD INDUCE COOL NORTHWEST FLOW OVER THE ARKLAMISS AND A PERIOD OF COOL WEATHER AND BELOW NORMAL TEMPERATURES. /EC/ && .AVIATION...SHOWERS AND THUNDERSTORMS DEVELOPING IN THE WEST IN ASSOCIATION WITH A STORM COMPLEX MOVING THROUGH THE DELTA REGION. AN INCREASE IN SHOWERS AND THUNDERSTORMS IS EXPECTED TO PROGRESS SOUTHEAST LATE THIS AFTERNOON INTO THIS EVENING. SITES THAT ARE AFFECTED BY CONVECTION DURING THIS TIME...CAN EXPECT BRIEF MVFR TO IFR CONDITIONS DUE TO HEAVY DOWNPOURS. THERE COULD BE SOME WIND GUSTS AND HAIL WITH THESE STORMS. CONDITIONS SHOULD BEGIN TO GRADUALLY IMPROVE AFTER SUNSET. MVFR CONDITIONS RETURN TONIGHT AS MOISTURE CONTINUES TO INCREASE OVER THE REGION. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 84 59 83 / 58 46 51 22 MERIDIAN 61 86 63 83 / 40 45 65 32 VICKSBURG 65 85 55 82 / 58 43 39 20 HATTIESBURG 65 86 67 86 / 24 35 49 33 NATCHEZ 67 84 60 82 / 33 43 37 16 GREENVILLE 65 84 57 78 / 39 30 26 26 GREENWOOD 65 85 59 80 / 41 37 33 30 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/28/EC
Hazardous weather outlook, Apr 3, 3:00 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT TUE APR 3 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 300 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A BAND OF THUNDERSTORMS SHIFTS SOUTHEAST ACROSS THE AREA. THE GREATEST RISK OF SEVERE STORMS WILL GENERALLY BE SOUTHWEST OF A LINE FROM GRENADA TO MERIDIAN. DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF HALF DOLLARS WILL BE THE PRIMARY RISK WITH ANY SEVERE STORMS THIS AFTERNOON AND EVENING. AFTER A LULL IN ACTIVITY FOR MUCH OF THE OVERNIGHT HOURS...A RISK OF SEVERE WEATHER WILL REDEVELOP FROM THE WEST WEDNESDAY. WHILE THE EXACT EVOLUTION OF THE WEATHER SETUP WEDNESDAY REMAINS SOMEWHAT UNCERTAIN...IT APPEARS AS THOUGH THE RISK FOR SEVERE STORMS WILL INCREASE FOR AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER WEDNESDAY MORNING...AND SHIFT INTO CENTRAL AND EASTERN MISSISSIPPI DURING THE AFTERNOON HOURS. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS TO 65 MPH...AND A FEW TORNADOES WILL BE POSSIBLE WITH THE MOST INTENSE STORMS ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY STRONG TO SEVERE STORMS WILL BE CONTINUE TO BE POSSIBLE WEDNESDAY NIGHT...PRIMARILY SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR. FLASH FLOODING WILL ALSO BE POSSIBLE AS TRAINING OF SHOWERS AND STORMS COULD OCCUR. THIS ROUND OF SEVERE STORMS SHOULD DIMINISH THROUGH EARLY MORNING HOURS THURSDAY. THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS TO REDEVELOP THURSDAY DURING THE DAY...PRIMARILY EAST OF THE INTERSTATE 55 CORRIDOR. AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH DAYTIME HEATING AND AN UNSTABLE AIRMASS TO BRING SOME ISOLATED THUNDERSTORM ACTIVITY. IT APPEARS THE PRIMARY RISKS ASSOCIATED WITH THE STRONGEST STORMS WILL BE FOR HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OF 40 TO 50 MPH. STORMS WILL END OVER THE ENTIRE OUTLOOK AREA BY THURSDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED AT TIMES THROUGH WEDNESDAY EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 08
In the hours before
Local storm report, Apr 3, 6:58 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL UNION CHURCH 31.68N 90.79W
04/03/2012 E0.75 INCH JEFFERSON MS CO-OP OBSERVER
&&
DLLocal storm report, Apr 3, 7:07 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
707 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL UNION CHURCH 31.68N 90.79W
04/03/2012 E1.00 INCH JEFFERSON MS CO-OP OBSERVER
HAIL LASTED FOR APPROXIMATELY 10 TO 15 MINUTES
&&
DLSpecial weather statement, Apr 3, 7:11 PM CDT, 1 hour 11 minutes before
MSZ048-054-040040-
HINDS MS-COPIAH MS-
711 PM CDT TUE APR 3 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE APR 3 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
30 TO 40 MPH WINDS WAS LOCATED 6 MILES WEST OF CRYSTAL SPRINGS AT 711
PM CDT...MOVING NORTHEAST AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTH CENTRAL COPIAH AND SOUTHERN HINDS COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3190 9047 3206 9057 3227 9019 3225 9020
3220 9019 3218 9024 3215 9026 3215 9024
3211 9025 3209 9023 3205 9023 3203 9025
3202 9022 3199 9023
TIME...MOT...LOC 0011Z 242DEG 15KT 3202 9043Special weather statement, Apr 3, 8:10 PM CDT, 12 minutes before
MSZ061-062-040140-
LINCOLN MS-FRANKLIN MS-
810 PM CDT TUE APR 3 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
810 PM CDT TUE APR 3 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
30 TO 40 MPH WINDS WAS LOCATED 3 MILES SOUTH OF LITTLE SPRINGS AT 810
PM CDT...MOVING EAST AT 10 MPH.
PEOPLE IN SOUTHEASTERN FRANKLIN AND CENTRAL LINCOLN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3141 9084 3154 9055 3135 9046 3134 9047
3134 9081
TIME...MOT...LOC 0110Z 248DEG 9KT 3136 9070Local storm report, Apr 3, 8:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 5 NE NATCHEZ 31.60N 91.33W
04/03/2012 E50.00 MPH ADAMS MS EMERGENCY MNGR
A TREE WAS DOWNED IN THE FOSTER MOUND COMMUNITY
&&
DLLocal storm report, Apr 3, 8:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
818 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG ROXIE 31.51N 91.07W
04/03/2012 FRANKLIN MS EMERGENCY MNGR
LARGE OAK TREE WAS BLOWN OVER...TREE KNOCKED DOWN POWER
LINES
0810 PM HAIL 4 SE LITTLE SPRINGS 31.36N 90.69W
04/03/2012 E1.00 INCH FRANKLIN MS EMERGENCY MNGR
HIGH WINDS WERE ALSO OCCURRING AT THE TIME
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:11 PM CDT | Special Weather Statement | JAN | Hinds | 29 min |
| Apr 3, 8:10 PM CDT | Special Weather Statement | JAN | Lincoln | 30 min |
| Apr 3, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 44 min |
| Apr 3, 8:26 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
| Apr 3, 8:50 PM CDT | Special Weather Statement | JAN | Covington | 60 min |
| Apr 3, 9:25 PM CDT | Special Weather Statement | JAN | Jones | 60 min |
| Apr 3, 9:30 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 60 min |
| Apr 3, 9:42 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Apr 3, 10:10 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.